_____________________________________________

Publications, preprints for Cormac O'Sullivan

 

Recently published:

bullet

Zeros of the dilogarithm. Math. Comp, 85 (2016), no. 302, 2967-2993. arXiv

bullet

Asymptotics for the partial fractions of the restricted partition generating function, I. Int. J. Number Theory, 12 (2016), no. 6, 1421-1474. arXiv

bullet

On the partial fraction decomposition of the restricted partition generating function. Forum Math, 27 (2015), no. 2, 735 - 766. arXiv

bullet

Kernels for products of L-functions, with N. Diamantis. Algebra and Number Theory, 7 (2013), no. 8, 1883 - 1917. arXiv

bullet

Nonvanishing of Taylor coefficients and Poincare series with M. Risager. Ramanujan J., 30 (2013), no. 1, 67 - 100. arXiv

bullet

A Diophantine Frobenius problem related to Riemann surfaces, with T. Weaver. Glasgow Math. J., 53 (2011), 501 - 522. arXiv

bullet

Kernels of L-functions of cusp forms, with N. Diamantis, Math. Annalen., 346, (2010), no. 4, 897 - 929. arXiv
 

 

Accepted for publication:

bullet

Hyperbolic Fourier coefficients of Poincare series, with K. Taylor. To appear in the Ramanujan J.  arXiv
 

____________________________________________________________
 

Further projects:

bullet

Asymptotics for the partial fractions of the restricted partition generating function II  (submitted) arXiv

bullet

Revisiting the saddle-point method of Perron.

bullet

Sylvester's waves and partitions.

bullet

Hyperbolic and elliptic Dirichlet-type series, with O. Imamoglu and Y. Martin.

bullet

Formulas for non-holomorphic Eisenstein series.

bullet

A family of exact formulas for a Frobenius problem related to Riemann surfaces, with T. Weaver.

bullet

Inner products for spaces of higher-order cusp forms, with O. Imamoglu.

bullet

Modular Dedekind symbols associated to Fuchsian groups and higher-order Eisenstein series, with J. Jorgenson and L. Smajlovic.

bullet

Optimal bounds for period polynomials, with G. Chinta.

bullet

Gale's impartial graph game.
 

 

Older publications:

bullet

Parabolic, Hyperbolic and Elliptic Poincare Series, with O. Imamoglu, Acta Arithmetica,  139, (2009), 199 - 228. arXiv

bullet

On the Linear Independence of Roots, with R. Carr, Int. J. Number Theory, 5 (2009), no 1, 161 - 171. arXiv

bullet

The dimensions of spaces of second-order automorphic forms and their cohomology, with N. Diamantis, Trans. Amer. Math. Soc., 360 (2008), no. 11, 5629 - 5666. arXiv

bullet

Unipotent vector bundles and higher-order non-holomorphic Eisenstein series, with J. Jorgenson, Journal de Theorie des Nombres de Bordeaux, 20 (2008), 131 - 163. arXiv

bullet

L-functions of second-order cusp forms, with N. Diamantis, M. Knopp, G. Mason, Ramanujan J., 12 (2006), no. 3, 327 - 347. pdf

bullet

Convolution Dirichlet series and a Kronecker limit formula for second-order Eisenstein series, with J. Jorgenson, Nagoya Math. J., 179 (2005), 47-102. arXiv

bullet

Arithmetic progressions with three parts in prescribed ratio and a challenge of Fermat, with K. Fogarty, Math. Mag., 77 (2004), no. 4, 282-292. pdf

bullet

Estimating additive character sums for Fuchsian groups, with D. Goldfeld, Ramanujan J., 7 (2003), 241-267. pdf

bullet

Second order modular forms, with G. Chinta, N. Diamantis, Acta Arith., 103 (2002), 209-223. pdf

bullet

Identities from the holomorphic projection of modular forms, Number Theory for the Millennium III, A. K. Peters (2002), 87-106. pdf

bullet

Properties of Eisenstein series formed with modular symbols, J. Reine Angew. Math., 518 (2000), 163-186. pdf

bullet

Hecke theory of series formed with modular symbols and relations among convolution L-functions, with N. Diamantis, Math. Annalen 318 (1) (2000), 85-105. pdf
 

____________________________________________________________